Record:   Prev Next
作者 Kadell, Kevin W. J., 1950-
書名 Path functions and generalized basic hypergeometric functions / Kevin W.J. Kadell
出版項 Providence, R.I., USA : American Mathematical Society, 1987
國際標準書號 0821824201
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA3 A57 v.360    在架上    30340200201352
說明 iv, 54 p. : ill. ; 26 cm
系列 Memoirs of the American Mathematical Society, 0065-9266 ; no. 360
附註 "Volume 65 number 360 (third of 5 numbers)."
Bibliography: p. 54
主題 Functions, Hypergeometric
Partitions (Mathematics)
Generating functions
Record:   Prev Next